The Theory of Functions / James Harkness and Frank Morley (Review).
Bulletin of the New York Mathematical Society, Tome 3 (1893), pp. 155-167
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1893__3_186535,
author = {H. Maschke},
title = {The {Theory} of {Functions} / {James} {Harkness} and {Frank} {Morley} {(Review).}},
journal = {Bulletin of the New York Mathematical Society},
pages = {155--167},
year = {1893},
volume = {3},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1893__3_186535/}
}
H. Maschke. The Theory of Functions / James Harkness and Frank Morley (Review).. Bulletin of the New York Mathematical Society, Tome 3 (1893), pp. 155-167. http://geodesic.mathdoc.fr/item/BNYMS_1893__3_186535/